MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: bsc aware date used as event date as it is unknown.
 
Event or Problem Description
Reported via patient call center.It was reported that a cerebral vascular accident (cva) occurred.A left atrial appendage (laa) closure procedure was performed, and a 24mm watchman flx closure device was implanted.About six (6) months post index procedure, the patient had a cva.Medication was given in response to the cva.No further details were provided.
 
Additional Manufacturer Narrative
B3: bsc aware date updated.B5: information added.H6 impact codes added: imaging required and hospitalization or prolonged hospitalization.
 
Event or Problem Description
Reported via patient call center.It was reported that a cerebral vascular accident (cva) occurred.A left atrial appendage (laa) closure procedure was performed, and a 24mm watchman flx closure device was implanted.About six (6) months post index procedure, the patient had a cva.Medication was given in response to the cva.No further details were provided.It was further reported the patient received tenecteplase (tnkase) medication in response to the cva.A computed tomography (ct) scan was performed during the hospitalization, which showed the cva was ischemic, located in the left cerebral middle artery.The patient had been on dual antiplatelet therapy (dapt) after the laa closure procedure, and now was on eliquis post cva.The patient was discharged.
 
Additional Manufacturer Narrative
The device was not returned for analysis as the device remains implanted; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
Reported via patient call center it was reported that a cerebral vascular accident (cva) occurred.A left atrial appendage (laa) closure procedure was performed, and a 24mm watchman flx closure device was implanted.About six (6) months post index procedure, the patient had a cva.Medication was given in response to the cva.No further details were provided.It was further reported the patient received tenecteplase (tnkase) medication in response to the cva.A computed tomography (ct) scan was performed during the hospitalization, which showed the cva was ischemic, located in the left cerebral middle artery.The patient had been on dual antiplatelet therapy (dapt) after the laa closure procedure, and now was on eliquis post cva.The patient was discharged.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24133729
Report Number2124215-2026-03862
Device Sequence Number16038197
Product Code NGV
UDI-Device Identifier08714729860495
UDI-Public(01)08714729860495(17)270307(10)33576780
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU50240
Device Catalogue NumberM635WU50240
Device Lot Number0033576780
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer01/22/2026
03/18/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/20/2026
03/26/2026
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexFemale